MAUDE Adverse Event Report: LIVANOVA CANADA CORP. MITROFLOW DLA; TISSUE HEART VALVE

LIVANOVA CANADA CORP. MITROFLOW DLA; TISSUE HEART VALVE
Model Number DLA21
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 04/30/2019
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2018 a patient received a mitroflow dla21 aortic heart valve implant as part of a aortic valve replacement.The manufacturer was notified that on (b)(6) 2019 the device was explanted and replaced with a carbomedics top hat s5-023 mechanical heart valve.This event occurred at (b)(6) hospital and involved dr.(b)(6).
 
Event or Problem Description
On (b)(6) 2018 a patient received a mitroflow dla21 aortic heart valve implant as part of a aortic valve replacement.The manufacturer was notified that on apr.30, 2019 the device was explanted and replaced with a carbomedics top hat s5-023 mechanical heart valve.Additional information received on aug.07, 2019 identifying the following information.The device was explanted due to leaflet calcification.The patient outcome was a successful carbomedics top hat implantation.The device is not available for return.
 
Additional Manufacturer Narrative
The manufacturing and material records for the mitroflow bioprosthetic pericardial heart valve, model # dla21, s/n # (b)(6), as they pertain to the reported event, were retrieved and reviewed by quality engineering at livanova canada corp.The results confirmed that this valve satisfied all material, visual, and performance standards required for a dla21 mitroflow aortic pericardial heart valve at the time of manufacture and release.

Brand Name
MITROFLOW DLA
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
LIVANOVA CANADA CORP.
5005 north fraser way
burnaby, bc
MDR Report Key8827547
Report Number1718850-2019-01038
Device Sequence Number2417152
Product Code LWR
UDI-Device Identifier00896208000160
UDI-Public(01)00896208000160(240)DLA21(17)170731
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/29/2019
Report Date (Section F) 06/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2017
Device Model NumberDLA21
Device Catalogue NumberDAL21
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/27/2019
Device Age44 MO
Event Location Hospital
Date Report to Manufacturer06/27/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer06/27/2019
06/27/2019
Initial Report FDA Received Date07/25/2019
Supplement Report FDA Received Date09/04/2019
09/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR